Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 379491, 22 pages
Research Article

Sobolev Regularity in Neutron Transport Theory

Laboratoire de Mathématiques et Applications, Faculté des Sciences et Techniques, Université Sultan Moulay Slimane, BP 523, Beni-Mellal 23000, Morocco

Received 20 September 2011; Accepted 9 November 2011

Academic Editors: M. Escobedo, K. A. Lurie, and D. X. Zhou

Copyright © 2012 Ahmed Zeghal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Zeghal, “Sobolev Regularity in Neutron Transport Theory,” ISRN Mathematical Analysis, vol. 2012, Article ID 379491, 22 pages, 2012.